# SDR ASAA2019091830733

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,287 hours, 5,008 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Locked
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INITIALIZE LEFT OR RIGHT FMC WILL NOT ACCEPT ENTRY FROM LEFT OR RIGHT KEYPAD. GROUNDED - YES. RT FMC LOCKED UP & CAUSED THE LEFT TO LOCK UP TOO. REBOOTED RT FMC REF FIM TASK 34-61 TSK 836 NORM OPS RESTORED ON BOTH. OPENED & CLOSED 2 C/B'S BITE CK OK OFF FMC LT & RT OK.
